# SDR SCNA96085

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY POWER SUPPLY.  OPS CHECKS OK.
